# SDR YENA2024091001237

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 86,275 hours, 32,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH FR20 DOUBLE JOGGER AREA HOLDS "A" AND "C" WITH CRACK INDICATION ON FRAME; REF MEXICANA WO#1316755 S/N  0330 FOR WORK PERFORMED;  RH FR20 DOUBLE GOGGER AREA HOLD "A" CACK ON FR WAS REPAIRED IAW A320 SRM 52-11-12-300-012 MAY 01/24 REV 149 REPAIR CAT B AND HOLD "A" INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 8900 FC, SUB INSP AT INTERVALS UNTIL 60,000 FC (FH N/A) 7300 FC, INSP FOR LEADER HOLE REFER 53-11-12-300-012 FIG 13 FLOW CHART REPET INSPEC A320 IAW SRM 53-11-12-300-012 TABLE TERMINATE ACTION FIG 8 REV 149 AND SRM 53-11-12-05-008 REV 149 TRACKING ON JB FUR-A320-53-01673.
